Annals of Statistics
- Ann. Statist.
- Volume 4, Number 1 (1976), 187-213.
Sharp Upper Bounds for Probability on an Interval When the First Three Moments are Known
The subject of this research is the maximum probability assignable to closed subintervals of a closed, bounded, nondegenerate interval by distributions on that interval whose first three moments are specified. This maximum probability is explicitely displayed as a function of both the moments and the subintervals. The ready application of these results is illustrated by numerical examples.
Ann. Statist., Volume 4, Number 1 (1976), 187-213.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Skibinsky, Morris. Sharp Upper Bounds for Probability on an Interval When the First Three Moments are Known. Ann. Statist. 4 (1976), no. 1, 187--213. doi:10.1214/aos/1176343353. https://projecteuclid.org/euclid.aos/1176343353